The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (153 KB) | Metadata | Table of Contents | ZAA summary
Volume 40, Issue 3, 2021, pp. 255–259
DOI: 10.4171/ZAA/1683

Published online: 2021-04-16

A Note on Lipschitz Continuity of the Solutions of a Class of Elliptic Free Boundary Problems

Abdeslem Lyaghfouri[1]

(1) a.lyaghfouri@uaeu.ac.ae

We provide a new and simple proof based on Harnack’s inequality to the Lipschitz continuity of the solutions of a class of free boundary problems.

Keywords: Free boundary, Harnack’s inequality, Lipschitz continuity

Lyaghfouri Abdeslem: A Note on Lipschitz Continuity of the Solutions of a Class of Elliptic Free Boundary Problems. Z. Anal. Anwend. 40 (2021), 255-259. doi: 10.4171/ZAA/1683